• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Application of the Leray-Schauder Principle to the Analysis of a Nonlinear Integral Equation

Differential Equations. 2019. Vol. 55. No. 9. P. 1164-1173.
Nikitin A. A., Nikolaev M.

We study a nonlinear integral equation arising from the parametric closure for the third spatial moment in the Dieckmann-Law model of stationary biological communities. The existence of a fixed point of the integral operator defined by this equation is analyzed. The noncompactness of the resulting operator is proved. Conditions are stated under which the equation in question has a nontrivial solution.